Apetamin with methadone

Watch
Moonfl00wer
Badges: 9
Rep:
?
#1
Report Thread starter 10 months ago
#1
Hello people so I've done some research and found about apetamin and really want to give it a go as I'm underweight and always struggled to get some weight on me! Only thing I'm worried about that I'm on methadone 40ml I'm a ex heroine addict and now clean and only on methadone and reducing slowly. Do you think the ingredients on apetamin sirup and methadone together could be dangerous or put myself on risk? Thank you so much I appreciate it and stay safe x!
0
reply
CriticalMuppet
Badges: 13
Rep:
?
#2
Report 10 months ago
#2
I'm not a medical professional but I would strongly advise against taking anything without first consulting your GP. Apetamin, from what I understand, is quite a controversial product as there are widespread concerns over its safety - it's actually not approved by the FDA in America and is hence not legal there.

I take it other methods of weight gain have proved unsuccessful for you? Could you perhaps book in a phone appointment with your GP to discuss it?
1
reply
Dax_Swagg3r
Badges: 15
Rep:
?
#3
Report 10 months ago
#3
Can't resort to drugs for everything, eat in a caloric surplus.
0
reply
nexttime
Badges: 22
Rep:
?
#4
Report 10 months ago
#4
They're both very specialist drugs I would definitely definitely not combine these without seeking medical advice.
1
reply
CrazyJadey2001
Badges: 13
Rep:
?
#5
Report 10 months ago
#5
Ask the pharmacist you collect your methadone from, if not just go to any walk in pharmacy, they can help.
0
reply
Moonfl00wer
Badges: 9
Rep:
?
#6
Report Thread starter 10 months ago
#6
(Original post by CrazyJadey2001)
Ask the pharmacist you collect your methadone from, if not just go to any walk in pharmacy, they can help.
Apetamin is illegal so I don't want to ask my pharmacy :/
0
reply
Napp
Badges: 22
Rep:
?
#7
Report 10 months ago
#7
You would do far better speaking to your doctor about this, or a different one if youre concerned the conversation might have a negative effect on their treating you.
Methadone being a particularly unpleasant drug in terms of unfortunate side effects, personally i wouldnt risk screwing around with it.
Either way, from a quick google, the 'vitamin' drink you note seems to have dubious effect anyway?
0
reply
CrazyJadey2001
Badges: 13
Rep:
?
#8
Report 10 months ago
#8
(Original post by Moonfl00wer)
Apetamin is illegal so I don't want to ask my pharmacy :/
They would be obliged to help answer your question about it though. I work in one, we deal with queries even if they involve something illegal, as long as it keeps someone somewhat safe.
Last edited by CrazyJadey2001; 10 months ago
1
reply
Napp
Badges: 22
Rep:
?
#9
Report 10 months ago
#9
(Original post by Moonfl00wer)
Apetamin is illegal so I don't want to ask my pharmacy :/
They'd be more interested in helping you/making sure you don't come to harm than ratting you out don't worry
1
reply
Moonfl00wer
Badges: 9
Rep:
?
#10
Report Thread starter 10 months ago
#10
(Original post by Napp)
You would do far better speaking to your doctor about this, or a different one if youre concerned the conversation might have a negative effect on their treating you.
Methadone being a particularly unpleasant drug in terms of unfortunate side effects, personally i wouldnt risk screwing around with it.
Either way, from a quick google, the 'vitamin' drink you note seems to have dubious effect anyway?
I tried to do my research and find methadone and apetamin but can't find anything... I'm clean from heroine for nearly 9 months 😊 and I'm very skinny (underweight) so I bought this apetamin online and it's coming tomorrow... I'm just worrying I might die or something wrong might happen lol 😗
0
reply
Moonfl00wer
Badges: 9
Rep:
?
#11
Report Thread starter 10 months ago
#11
(Original post by CrazyJadey2001)
They would be obliged to help answer your question about it though. I work in one, we deal with queries even if they involve something illegal, as long as it keeps someone somewhat safe.
I've done my research and couldn't find anything so what I did was i searched for the ingredients of one and the other one. Apetamin has one ingredient which is Cyproheptadine. Do u know if mixing that ingredients and methadone 38ml will hurt me?
0
reply
Moonfl00wer
Badges: 9
Rep:
?
#12
Report Thread starter 10 months ago
#12
(Original post by Napp)
You would do far better speaking to your doctor about this, or a different one if youre concerned the conversation might have a negative effect on their treating you.
Methadone being a particularly unpleasant drug in terms of unfortunate side effects, personally i wouldnt risk screwing around with it.
Either way, from a quick google, the 'vitamin' drink you note seems to have dubious effect anyway?
Yes one of the ingredients of apetamin is Cyproheptadine... Do u know if I mix methadone (i only take 30ml of methadone now as I'm reducing my script 😊) do u think it might hurt me?
0
reply
Moonfl00wer
Badges: 9
Rep:
?
#13
Report Thread starter 10 months ago
#13
(Original post by Dax_Swagg3r)
Can't resort to drugs for everything, eat in a caloric surplus.
Funny... Unfortunately if I'm going to do this then I obviously tried that... But I can eat cake all day for months and not gain a kilo.
0
reply
CrazyJadey2001
Badges: 13
Rep:
?
#14
Report 10 months ago
#14
(Original post by Moonfl00wer)
I've done my research and couldn't find anything so what I did was i searched for the ingredients of one and the other one. Apetamin has one ingredient which is Cyproheptadine. Do u know if mixing that ingredients and methadone 38ml will hurt me?
Don't try it. They can have serious interactions withone another. Maybe talk to someone about a safe alternative or even contact your GP?
0
reply
Moonfl00wer
Badges: 9
Rep:
?
#15
Report Thread starter 10 months ago
#15
(Original post by CriticalMuppet)
I'm not a medical professional but I would strongly advise against taking anything without first consulting your GP. Apetamin, from what I understand, is quite a controversial product as there are widespread concerns over its safety - it's actually not approved by the FDA in America and is hence not legal there.

I take it other methods of weight gain have proved unsuccessful for you? Could you perhaps book in a phone appointment with your GP to discuss it?
I would but as apetamin is inlegal I'm scared... I also think that they might not even know what apetamin is. I've researched online for apetamin ingredient and one of them is Cyproheptadine. Do u know if mixing methadone and this ingredient might hurt me?
0
reply
Dax_Swagg3r
Badges: 15
Rep:
?
#16
Report 10 months ago
#16
(Original post by Moonfl00wer)
Funny... Unfortunately if I'm going to do this then I obviously tried that... But I can eat cake all day for months and not gain a kilo.
The reason apetamin makes you gain weight is by increasing your appetite and thus increasing your caloric intake. Your body is not exempt from the laws of thermodynamics, the difference between someone with a slow metabolism and someone a fast metabolism is around 200kcals. You simply are not eating enough. I would suggest spreading out your meals and eating calorically dense foods.
0
reply
CriticalMuppet
Badges: 13
Rep:
?
#17
Report 10 months ago
#17
(Original post by Moonfl00wer)
I would but as apetamin is inlegal I'm scared... I also think that they might not even know what apetamin is. I've researched online for apetamin ingredient and one of them is Cyproheptadine. Do u know if mixing methadone and this ingredient might hurt me?
Please reconsider, I really wouldn't suggest that taking it without consulting a doctor is a sensible idea and the risk/benefit ratio is very firmly sat on the side of 'high risk.' Your doctor almost certainly will know what it is and will only want to help you. They may be able to suggest some other (legal) alternatives for you.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you think receiving Teacher Assessed Grades will impact your future?

I'm worried it will negatively impact me getting into university/college (169)
44.13%
I'm worried that I’m not academically prepared for the next stage in my educational journey (42)
10.97%
I'm worried it will impact my future career (31)
8.09%
I'm worried that my grades will be seen as ‘lesser’ because I didn’t take exams (83)
21.67%
I don’t think that receiving these grades will impact my future (36)
9.4%
I think that receiving these grades will affect me in another way (let us know in the discussion!) (22)
5.74%

Watched Threads

View All